# SDR T17A408CT9/29

- Difficulty date: September 11, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N408CT
- Make and model: Cessna S550
- Aircraft serial: 0055
- Aircraft time: 8,091 hours, 5,862 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 55420003
- Condition: Broken
- Location: Nlg
- Part time: 8,091 hours, 5,862 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FORK BROKE AT LT AXLE ATTACH POINT.  IT IS SUSPECTED A PREVIOUS ANTI-ICE FLUID (TKS) LEAK IN THE NOSE AREA HAD DILUTED THE WHEEL BEARING GREASE AND CAUSED CORROSION TO SEIZE THE BEARING.
